# SDR I5EA2021072000002

- Difficulty date: July 20, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 72,011 hours, 45,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 911680
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 20 L/H.. REMOVED AND REPLACED BATTERY PACK ON M1135 POWER SUPPLY AT STA. 629R IAW B-737-300 AMM 33-51-51. OPS CHECK GOOD.
